| Model Number |
MMT-1755K |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump alarmed with a broken force sensor detected during seating or regular delivery.The customer's blood glucose level was unknown at the time of the incident.The customer was advised to discontinue use of the insulin pump and revert to the backup plan.The insulin pump will not be returned for analysis.